# SDR SIMA20120312006

- Difficulty date: March 12, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 29,494 hours, 27,208 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287502609
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3560 THE CREW REPORTED AN ELECTRICAL BURNING ODOR COMING FROM THE CEILING LIGHTING AT ROW 2A.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED HARNESS ELECTRICAL ASSEMBLY FOR CEILING LIGHT IAW AMM 33-21-06.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
